# SDR SWAA950721

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FUSELAGE SKIN GOUGED AT BS 939 S19L, BS 1132 LBL 26, BS 1073 BETWEEN S16 AND 17L, BS 467 RBL 5 WL 149.  REPAIRED PER BOEING SRM.
